Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 13, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 10, 2008, 6:35 AM CDT for Grady County, Oklahoma. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2008, 6:35 AM CDT (11:35 UTC)
- Expired
- Apr 10, 2008, 2:46 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
- Flood severity
- Minor
County Grady County, OK
The radar
The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Washita River near Ninnekah (NKHO2). The gauge peaked at 20.64 ft at Apr 10, 2008, 8:00 AM CDT.
- Action stage
- 15 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07327550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KOUN 101135 FLWOUN FLOOD WARNING NATIONAL WEATHER SERVICE NORMAN OK 635 AM CDT THU APR 10 2008 OKC051-102100- /O.NEW.KOUN.FL.W.0013.080410T1135Z-080410T2100Z/ /NKHO2.1.ER.080410T1109Z.080410T1200Z.080410T1500Z.NR/ 635 AM CDT THU APR 10 2008 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * FLOOD WARNING FOR THE LITTLE WASHITA RIVER NEAR NINNEKAH. * UNTIL THIS AFTERNOON. * AT 6:15 AM THURSDAY THE STAGE WAS 20.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE LITTLE WASHITA RIVER WILL CONTINUE RISING TO NEAR 20.4 FEET BY MID THURSDAY MORNING. THE LITTLE WASHITA RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY MORNING. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 21.8 FEET ON AUGUST 19 2007. PEOPLE IN FLOOD PRONE AREAS SHOULD ACT NOW TO EVACUATE AND MOVE TO HIGHER GROUND. DO NOT ENTER ALREADY FLOODED AREAS OR ATTEMPT TO CROSS ROADWAYS COVERED BY HIGH WATER. STAY TUNED FOR FURTHER INFORMATION BY LISTENING TO WEATHER RADIO OR LOCAL MEDIA SOURCES. $$
2 follow-up statements
000 WGUS84 KOUN 101414 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 914 AM CDT THU APR 10 2008 OKC051-102213- /O.EXT.KOUN.FL.W.0013.000000T0000Z-080411T0100Z/ /NKHO2.1.ER.080410T1109Z.080410T1315Z.080410T1900Z.NR/ 914 AM CDT THU APR 10 2008 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE LITTLE WASHITA RIVER NEAR NINNEKAH. * THROUGH THURSDAY AFTERNOON. * AT 9:00 AM THURSDAY THE STAGE WAS 20.6 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE LITTLE WASHITA RIVER HAS CRESTED AND WILL CONTINUE TO FALL. THE LITTLE WASHITA RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON. * FLOOD HISTORY...THIS CREST COMPARES TO THE PREVIOUS CREST STAGE OF 20.7 FEET ON MAY 9 1993. $$
000 WGUS84 KOUN 101946 FLSOUN FLOOD STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 246 PM CDT THU APR 10 2008 OKC051-102016- /O.CAN.KOUN.FL.W.0013.000000T0000Z-080411T0100Z/ /NKHO2.1.ER.080410T1109Z.080410T1315Z.080410T1604Z.NR/ 246 PM CDT THU APR 10 2008 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE WASHITA RIVER NEAR NINNEKAH. * AT 2 PM THURSDAY THE STAGE WAS 18.5 FEET. * FLOOD STAGE IS 20.0 FEET. * THE LITTLE WASHITA RIVER CRESTED AT 20.65 FEET AT 8:15 AM THURSDAY... FELL BELOW FLOOD STAGE AT 11 AM THURSDAY... AND IS FORECAST TO CONTINUE TO FALL. THE LITTLE WASHITA RIVER HAS RECEDED TO BELOW FLOOD STAGE AT THIS LOCATION. THIS WILL BE THE LAST STATEMENT FOR THIS LOCATION FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 10, 3:05 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 10, 3:05 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
305 AM CDT THU APR 10 2008
.DISCUSSION...
WILL CONTINUE WITH FLOOD WATCH TODAY AS RUNOFF FROM RAIN OVERNIGHT
EARLY THIS MORNING WILL RESULT IN SOME FLOODING ALONG
STREAMS...CREEKS AND RIVERS. BACK EDGE OF CONVECTION WILL LIKELY CLEAR
MOST AREAS BETWEEN 10-12Z...THEN SHORT TERM FOCUS WILL SHIFT TO
STRONG SOUTHWEST TO WEST WINDS. HAVE ISSUED A WIND ADVISORY FOR LARGE
PART OF THE AREA FOR THIS AFTERNOON EARLY EVENING. STRONGEST WINDS
WILL BE ACROSS SOUTHWEST 1/4 OF FA WITH A FEW GUSTS ABOVE 50 MPH.
AFTER TODAY...APPEARS FA WILL REMAIN DRY AND COOL THROUGH MOST OF
THE WEEKEND. FREEZING TEMPERATURES WILL BE POSSIBLE...LIKELY ACROSS
NORTHERN 1/3 TO 1/2 OF AREA SAT AM/SUN AM.
WARMER AND DRY CONDITIONS ARE EXPECTED NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 69 41 61 39 / 20 10 0 10
HOBART OK 63 39 60 37 / 10 10 0 10
WICHITA FALLS TX 76 42 67 40 / 10 0 0 10
GAGE OK 60 38 58 34 / 40 20 0 10
PONCA CITY OK 67 37 56 31 / 60 20 0 10
DURANT OK 77 49 66 42 / 60 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THIS EVENING FOR OKZ008-012-013-018>020-
023>032-037>048-050>052.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
OKZ004>042-044>047-050-051.
TX...FLOOD WATCH THROUGH THIS EVENING FOR TXZ086-089-090.
WIND ADVISORY FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
TXZ083>090.
&&
99/99Hazardous weather outlook, Apr 9, 9:30 PM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CDT WED APR 9 2008
OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
930 PM CDT WED APR 9 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.
THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD LATER
TONIGHT.
TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS WILL CONTINUE THROUGH THE NIGHT ACROSS THE AREA. MORE
SIGNIFICANT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE MODERATE
RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN ON CONTINUED SEVERE WEATHER OPERATIONS...
LIKELY EXTENDING INTO EARLY THURSDAY MORNING.
PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS LATE TONIGHT...INCLUDING THE POSSIBILITY OF
TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND READY TO ALERT FOR
WARNINGS IN YOUR AREA.
DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS TONIGHT. AN INTENSE UPPER LEVEL STORM
SYSTEM WAS MOVING OUT OF THE SOUTHWESTERN U.S.. SURFACE LOW PRESSURE
WAS DEEPENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO
MOVE NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA TONIGHT. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.
GIVEN THE STRENGTH OF THE APPROACHING UPPER STORM SYSTEM...THE
LOCATION OF THE WARM FRONT AND SURFACE LOW PRESSURE
AREA...INCREASING LOW LEVEL MOISTURE AND THE RESULTING UNSTABLE AIR
MASS...SUPERCELL THUNDERSTORMS ARE EXPECTED TO BE A THREAT...ESPECIALLY
ACROSS THE MODERATE RISK AREA. THE MOST INTENSE STORMS WILL BE
CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WIND GUSTS.
THE THREAT FOR TORNADOES WILL CONTINUE TO INCREASE ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS...AND LOW LEVEL
MOISTURE INCREASES.
THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
SMITHIn the hours before
Local storm report, Apr 10, 2:13 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
213 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 AM HAIL 1 S BRAY 34.59N 97.82W
04/10/2008 E0.88 INCH STEPHENS OK AMATEUR RADIO
&&
TYSpecial weather statement, Apr 10, 2:33 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 233 AM CDT THU APR 10 2008 OKZ028-029-040-041-046-100745- CLEVELAND OK-MCCLAIN OK-MURRAY OK-GARVIN OK-CARTER OK- 233 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...CLEVELAND... GARVIN...MCCLAIN AND MURRAY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES SOUTH OF PAYNE TO TATUMS AT 233 AM CDT...MOVING NORTHEAST AT 50 MPH. SMALL HAIL IS LIKELY AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CARTER...CLEVELAND...GARVIN...MCCLAIN AND MURRAY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Apr 10, 2:40 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 240 AM CDT THU APR 10 2008 OKZ041-046-050-100800- LOVE OK-MURRAY OK-CARTER OK- 240 AM CDT THU APR 10 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...LOVE AND MURRAY COUNTIES. STRONG THUNDERSTORMS WAS LOCATED 4 MILES WEST OF ARDMORE AND 3 MILES SOUTHWEST OF MARIETTA AT 240 AM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CARTER...LOVE AND MURRAY COUNTIES...INCLUDING THE CITY OF ARDMORE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Local storm report, Apr 10, 2:57 AM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
257 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST 4 ENE ARDMORE 34.20N 97.06W
04/10/2008 M64 MPH CARTER OK MESONET
&&
TYLocal storm report, Apr 10, 3:01 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
301 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND GST 4 ENE ARDMORE 34.20N 97.06W
04/10/2008 M64 MPH CARTER OK MESONET
&&
TYLocal storm report, Apr 10, 3:09 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
309 AM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 4 ENE ARDMORE 34.20N 97.06W
04/10/2008 M60 MPH CARTER OK MESONET
&&
TYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:46 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 44 min |
| Apr 9, 8:13 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 33 hr |
| Apr 9, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 31 min |
| Apr 9, 8:50 PM CDT | River Flood Warning | OUN | Blaine, Caddo, Canadian, Custer | 25 hr |
| Apr 9, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 46 min |
| Apr 9, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 45 min |
| Apr 9, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 43 min |
| Apr 9, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 38 min |
| Apr 9, 9:54 PM CDT | River Flood Warning | OUN | Oklahoma | 59 hr |
| Apr 9, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 40 min |
| Apr 9, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 32 min |
| Apr 9, 10:14 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 46 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 47 min |
| Apr 9, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 43 min |
| Apr 9, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 49 min |
| Apr 9, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 34 min |
| Apr 10, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 10, 12:03 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 27 min |
| Apr 10, 12:37 AM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Cotton, Grady and 7 more | 6 hr |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 40 min |
| Apr 10, 1:47 AM CDT | Flash Flood Warning | OUN | Lincoln, Payne | 6 hr |
| Apr 10, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 45 min |
| Apr 10, 2:08 AM CDT | Tornado Warning | OUN | Jefferson | 37 min |
| Apr 10, 2:20 AM CDT | River Flood Warning | OUN | Logan | 31 hr |
| Apr 10, 2:44 AM CDT | Flash Flood Warning | OUN | Garvin, Jefferson, Stephens | 6 hr |
| Apr 10, 2:48 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray, Pontotoc | 42 min |
| Apr 10, 2:50 AM CDT | Flash Flood Warning | OUN | Pottawatomie, Seminole | 6 hr |
| Apr 10, 3:19 AM CDT | River Flood Warning | OUN | Logan | 35 hr |
| Apr 10, 3:19 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 39 more | 18 hr |
| Apr 10, 3:22 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 38 min |
| Apr 10, 3:32 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 42 hr |
| Apr 10, 3:55 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| Apr 10, 4:13 AM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 7 hr |
| Apr 10, 8:34 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 59 hr |
| Apr 10, 8:51 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 4 days |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 20 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 53 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Grady | 7 hr |
| Apr 10, 8:57 AM CDT | River Flood Warning | OUN | Garvin | 24 hr |
| Apr 10, 9:42 AM CDT | River Flood Warning | OUN | Logan, Payne | 35 hr |
| Apr 10, 9:55 AM CDT | River Flood Warning | OUN | Kingfisher | 5 hr |
| Apr 10, 2:58 PM CDT | Red Flag Warning | OUN | Beckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more | 5 hr |
| Apr 10, 2:58 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 32 min |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.